# SDR AALA972505

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED FORWARD FIRST CLASS EMERGENCY EXIT FLOOR PATH WIRE IN NEED OF REPAIR.  REPAIRED EMERGENCY EXIT LIGHT STRIP FEED WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
